MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 7110-0515-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a car registry study that an m1-m2 artery occlusion occurred.Another coil was placed into the right mca m2 aneurysm.Prior to deploying, a right internal carotid artery arteriogram was performed, which demonstrated occlusion of the stented right m1-m2 branch.At this point, the coil was explanted.The patient was administered a 90 mcg/kg bolus of integrilin.An attempt was made to re-access the stent using a microcatheter and microwire, but this was unsuccessful.A repeat right internal carotid artery arteriogram, was performed 7-8 minutes after integrilin bolus, demonstrated reperfusion of the stented right m1-m2 branch, and this was confirmed on multiple views.Subsequent angiographic runs showed significant contrast stasis of the aneurysms without parent vessel occlusion.The microcatheters were removed.Final angiographic runs of the right internal carotid artery again demonstrated significant contrast stasis of the right m1 and m2 aneurysms.The catheter was removed.An angioseal closure device was used for groin closure without any complications.The procedure was completed.The outcome was resolved.Additional information confirmed that a competitor¿s stent was used in this case.The official cause of the thrombus could not be determined; it is not known if the thrombus is attributable to the implant coil or the competitor¿s stent.
 
Additional Manufacturer Narrative
Investigation findings: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Ifu review (additional information can be found in the ifu): potential complications potential complications include, but are not limited to: hematoma at the site of entry, vessel perforation, aneurysm rupture, parent artery occlusion, incomplete aneurysm filling, emboli, hemorrhage, ischemia, vasospasm, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Cases of chemical aseptic meningitis, edema, hydrocephalus and/or headaches have been associated with the use of embolization coils in the treatment of large and giant aneurysms.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions the hes is intended for single use only.Do not resterilize and/or reuse the device.After use, dispose in accordance with hospital, administrative and/or local government policy.Do not use if the packaging is breached or damaged.If a coil must be retrieved from the vasculature after detachment, do not attempt to withdraw the coil with a retrieval device, such as a snare, into the delivery catheter.This could damage the coil and result in device separation.Remove the coil, microcatheter, and any retrieval device from the vasculature simultaneously.Detachment of the hes coil 33.When the v grip® detachment controller is properly connected to the v trak® delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will slowly flash green.Both flashing green and solid green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the connection has been made.If the connection is correct and no green light appears, replace the v grip® detachment controller.35.Push the detachment button.When the button is pushed, an audible tone will sound and the light will flash green.36.At the end of the detachment cycle, three audible tones will sound and the light will flash yellow three times.This indicates that the detachment cycle is complete.If the coil does not detach during the detachment cycle, leave the v grip® detachment controller attached to the v trak® delivery pusher and attempt another detachment cycle when the light turns green.37.The light will turn red after the number of detachment cycles specified on the v grip® labeling.Do not use the v grip® detachment controller if the light is red.Discard the v grip® detachment controller and replace it with a new one when the light is red.38.Verify detachment of the coil by first loosening the rhv valve, then pulling back slowly on the delivery system and verifying that there is no coil movement.If the implant did not detach, do not attempt to detach it more than two additional times.If it does not detach after the third attempt, remove the delivery system.

Brand Name
HYDROFRAME-10-AV
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key25250300
Report Number2032493-2026-00329
Device Sequence Number10500647
Product Code KRD
UDI-Device Identifier00816777023681
UDI-Public(01)00816777023681(11)250604(17)300531(10)0001117218
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7110-0515-A2
Device Lot Number0001117218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROCOIL LOT#0001438912; HYDROCOIL LOT #0001259118; HYDROCOIL LOT#0001105244
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite